# SDR UIEA2018122802951

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,738 hours, 15,034 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284A
- Part serial: 0507
- Condition: Faulted
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AC GENERATOR FAULTS WHEN LOAD EXCEEDS .70( PERFORMED FIM 24-21 , FOUND GCU FAULT , REMOVED AND INSTALLED SERVICEABLE APU GCU I.A.W AMM 24-22-02 OPS CHECK GOOD  )
